# SDR JR2R20251023271

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000531
- Aircraft time: 20,837 hours, 12,594 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Profile
- Part number: 17062783601
- Condition: Cracked
- Location: Zone 300
- Part time: 20,837 hours, 12,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER, RIB 11 IS CRACKED.   REPLACED
